CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Taflanidis, Alexandros A. and Scruggs, Jeffrey T. and Beck, James L. (2008) Probabilistically robust nonlinear design of control systems for base-isolated structures. Structural Control and Health Monitoring, 15 (5). pp. 697-719. ISSN 1545-2255. http://resolver.caltech.edu/CaltechAUTHORS:TAFschm08

This list was generated on Fri Mar 24 11:00:18 2017 PDT.